Does the use of hormonal contraceptives cause microstructural changes in cerebral white matter? Preliminary results of a DTI and tractography study

Translated title of the contribution: Does the use of hormonal contraceptives cause microstructural changes in cerebral white matter? Preliminary results of a DTI and tractography study

T. de Bondt, A. van Hecke, J. Veraart, A. Leemans, J. Sijbers, S. Sunaert, Y. Jacquemyn, P.M. Parizel

Research output: Contribution to journalArticleAcademicpeer-review

Translated title of the contributionDoes the use of hormonal contraceptives cause microstructural changes in cerebral white matter? Preliminary results of a DTI and tractography study
Original languageUndefined/Unknown
Pages (from-to)57-64
Number of pages8
JournalEuropean Radiology
Volume23
Issue number1
Publication statusPublished - 2013

Keywords

  • Econometric and Statistical Methods: General
  • Geneeskunde (GENK)
  • Geneeskunde(GENK)
  • Medical sciences
  • Bescherming en bevordering van de menselijke gezondheid

Cite this